CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
单位球上线性不变族的偏差定理 期刊论文
数学年刊a辑, 2001, 卷号: 022, 期号: 006, 页码: 677
Authors:  余其煌;  龚升
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
有界星形域上的全纯映照成为星形映照的判别准则 期刊论文
数学学报, 1999, 卷号: 042, 期号: 001, 页码: 13
Authors:  余其煌;  王世坤;  龚升
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
多复变数的schwarz导数 期刊论文
数学学报, 1999, 卷号: 42, 期号: 2, 页码: 215
Authors:  龚升;  余其煌;  郑学安
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
The Schwarzian derivative in several complex variables IV 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 8, 页码: 809-819
Authors:  Gong, S;  Yu, QH;  Zheng, XA
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
cross ratio  Schwarzian derivative  linear fractional mapping  
The Schwarzian derivative in several complex variables (III) 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 2, 页码: 158-171
Authors:  Gong, S;  Zheng, XA;  Yu, QH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
cross ratio  Schwarzian derivative  regular trajectory  
The Schwarzian derivative in several complex variables (II) 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 1998, 卷号: 19, 期号: 1, 页码: 1-8
Authors:  Gong, S;  Yu, QH;  Zheng, X
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Schwarzian derivative  classical domain  linear fractional mapping  
theschwarzianderivativeinseveralcomplexvariablesii 期刊论文
chineseannalsofmathematicsseriesb, 1998, 卷号: 19, 期号: 1, 页码: 1
Authors:  Yu QH(余其煌);  Zheng XA(郑学安);  Gong S(龚升)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Schwarzian derivative in Kahler manifolds .2. 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1997, 卷号: 40, 期号: 1, 页码: 30-36
Authors:  Gong, S;  Yu, QH;  Na, JS
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Schwarzian derivative  immersion  embedding  
kahler流形上的schwarz导数ii 期刊论文
中国科学a辑数学, 1996, 卷号: 26, 期号: 9, 页码: 793
Authors:  余其煌;  那吉生;  龚升
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
The Schwarzian derivative of C-n 期刊论文
CHINESE SCIENCE BULLETIN, 1995, 卷号: 40, 期号: 22, 页码: 1873-1874
Authors:  Yu, QH;  Gong, S
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Schwarzian derivative  linear fractional transformation  local biholomorphic mapping